Unabhängigkeitsbeweise in Teilsystemen der elementaren Zahlentheorie

Ronald Björn Jensen

Mathematische Annalen (1967)

  • Volume: 173, page 102-126
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Jensen, Ronald Björn. "Unabhängigkeitsbeweise in Teilsystemen der elementaren Zahlentheorie." Mathematische Annalen 173 (1967): 102-126. <http://eudml.org/doc/161602>.

author = {Jensen, Ronald Björn},
journal = {Mathematische Annalen},
keywords = {algebraic logic, model theory},
pages = {102-126},
title = {Unabhängigkeitsbeweise in Teilsystemen der elementaren Zahlentheorie},
url = {http://eudml.org/doc/161602},
volume = {173},
year = {1967},

AU - Jensen, Ronald Björn
TI - Unabhängigkeitsbeweise in Teilsystemen der elementaren Zahlentheorie
JO - Mathematische Annalen
PY - 1967
VL - 173
SP - 102
EP - 126
KW - algebraic logic, model theory
UR - http://eudml.org/doc/161602
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.